# SDR CA101129005

- Difficulty date: November 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,219 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 19070973901
- Condition: Deteriorated
- Location: Mlg Actuator
- Part time: 12,091 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR RETRACT ACTUATOR HAVE A DEFECT IN DESIGN OR CONSTRUCTION THAT OVER A SHORT TIME ALLOWS THE EYE END BEARING AND ATTACH BOLT TO HAVE INDICATIONS OF IMMINENT FAILURE.  EYE END BEARING RACES ARE FOUND SPLIT, THE BEARINGS HAVE MIGRATED OUT OF THE EYE END, AS WELL AS ROTATED, THE SPHERICAL BEARINGS ARE FOUND WORN TO THE POINT THAT THEY ARE ALMOST FALLING OUT, BOLTS SEIZED TO THE POINT THAT THE ONLY METHOD OF REMOVAL IS TO CUT THEM, IF SUCH A POINT DID FAIL, GEAR RETRACTION WOULD NOT BE POSSIBLE AND SUBSEQUENT ATTEMPTS TO RETRACT WOULD CAUSE EXTENSIVE STRUCTURAL DAMAGE AS THE GEAR ACTUATOR EXTENDED AND RETRACTED UNCONTROLLED IN THE VICINITY OF THE SPARS AND FUEL TANK.
